Random walks on edge transitive graphs
JoséLuis Palacios and
JoséMiguel Renom
Statistics & Probability Letters, 1998, vol. 37, issue 1, 29-34
Abstract:
We find explicit values for the expected hitting times between neighboring vertices of random walks on edge-transitive graphs, extending prior results and allowing the computation of sharp upper and lower bounds for the expected cover times of those graphs.
Keywords: Edge-transitive; graphs; Cover; times; Effective; resistance (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(97)00095-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:37:y:1998:i:1:p:29-34
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().